# SDR AALA201810099016

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 5,134 hours, 1,991 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R3 DOOR EMERGENCY ASSIST DAMPER PRESSURE LOW. MAINTENANCE SERVICED L1 DOOR DAMPER TO PROPER PRESSURE PER AMM 52-00-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
